| Catalog Number |
6400037000 |
| Medical Device Problem Code |
Device Remains Activated (1525)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/23/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the device had run on during testing at the user facility.There was no patient involvement, no delay, no medical intervention, and no adverse consequences.
Additional Manufacturer Narrative
D4: updated gtin; serial number is unknown.H6: the device was not returned for evaluation; therefore, a root cause could not be determined for the event.
Event or Problem Description